High blood pressure effect of Paroxetine

We have 521 consumer reports for Paroxetine. High blood pressure effect occurred in 1%.

Patients statistics on High blood pressure side effect for Paroxetine

Female
Male

Average weight in Lbs
137.42
174.16

Average height in Ft
5′ 6″
5′ 8″

Average age
37
42

Paroxetine Circle Diagram 5 consumers of 521 reported about High blood pressure

  1. Virginia A. Manuel says:
    2.5 rating

    Paroxetine for Psychosomatic disorder; Thyroid function under; High blood pressure; Depression

    I am taking paroxetine 20 mg in the morning (6 weeks) and have been able to rejoice for many years now. For many years I have resisted the insight that my physical problems also have a psychological reason – apart from hormonal disorders. I can only recommend this medicine and my doctor told me that I would feel like a watery drowsy in the first 2-4 weeks … that was the case, but once you’re through, it’s worth it – at least for me. The only side effect is the permanent increase in my blood pressure.

    Side effects: High blood pressure
  2. Robert M. Son says:
    3.0 rating

    I have been prescribed paroxetine because of an anxiety disorder. I should slowly creep the drug over several weeks. Since I know myself, I have neither read the leaflet, nor have I googled. In short, I entrusted to the advice of my doctor and started to take the drug. The first 5 days 5mg 1-0-0. After exactly these 5 days, I have the drug without consulting my doctor abdicated arbitrarily. Why? The NW were from the 3 day ever worse. I got agitated, got nervous and shaky, got a hot flash after the other and my blood pressure shot to unusual heights. My resting blood pressure was 168/110, even though I am a blood pressure patient and taking medications. I do not want to know where my blood pressure would otherwise have arrived. Apart from the fact that my blood pressure has gone out of bounds, I have had to fight in this short period of ingestion with terrible racing heart. Today, on the second day after stopping the intake, I struggle with nervousness, severe internal restlessness, palpitations, trembling and trepidation. My conclusion: look for an alternative medicine with the doctor. I do not want to imagine what would have happened after 4 weeks in my body. If this is what I’m going through a shallow form of weaning, I NEVER want to experience the full extent of what I’ve read on the internet afterwards. This drug is not without reason in the UK and USA in disrepute. If it goes differently FINGER OFF this hell stuff.